Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Cheyenne, WY

June 2, 2015Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 3:56 PM MDT for Dawes County, Sioux County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 3:56 PM MDT (21:56 UTC)
Expired
Jun 2, 2015, 4:43 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 168 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:39 PM MDTTSTM WND GST 60Crawford, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-540 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS55 KCYS 022156
SVRCYS
NEC045-165-022300-
/O.NEW.KCYS.SV.W.0024.150602T2156Z-150602T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  WEST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 500 PM MDT

* AT 356 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF PRAIRIE CENTER TO 12 MILES SOUTH
  OF FORT ROBINSON CAMPGROUND...MOVING EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARRISON AROUND 415 PM MDT.
  WHITNEY LAKE AROUND 455 PM MDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE FORT
ROBINSON AND WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4299 10404 4279 10301 4248 10355 4259 10405
TIME...MOT...LOC 2156Z 250DEG 42KT 4266 10420 4252 10358 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
258 
WWUS55 KCYS 022220
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT TUE JUN 2 2015

NEC045-165-022300-
/O.CON.KCYS.SV.W.0024.000000T0000Z-150602T2300Z/
SIOUX NE-DAWES NE-
420 PM MDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHERN SIOUX AND WEST CENTRAL DAWES COUNTIES...

AT 419 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARRISON TO 10 MILES SOUTH OF CRAWFORD...MOVING
EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN SIOUX AND WEST CENTRAL DAWES COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...FORT ROBINSON AND WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4249 10353 4258 10399 4295 10382 4279 10301
TIME...MOT...LOC 2219Z 265DEG 14KT 4265 10394 4254 10345 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
623 
WWUS55 KCYS 022243
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT TUE JUN 2 2015

NEC045-165-022251-
/O.CAN.KCYS.SV.W.0024.000000T0000Z-150602T2300Z/
SIOUX NE-DAWES NE-
443 PM MDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIOUX AND WEST
CENTRAL DAWES COUNTIES IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

REMEMBER...A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN 
SIOUX COUNTY...NORTHEASTERN BOX BUTTE COUNTY AND SOUTHERN DAWES 
COUNTY UNTIL 530 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4249 10353 4258 10399 4295 10382 4279 10301
TIME...MOT...LOC 2239Z 250DEG 42KT 4273 10363 4262 10314 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:30 PM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 2, 12:30 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 PM MDT TUE JUN 2 2015

.UPDATE...
ISSUED AT 1208 PM MDT TUE JUN 2 2015

MAIN CONCERN TODAY WILL BE THIS AFTERNOON AND EARLY THIS EVENING
NORTH OF THE NORTH PLATTE RIVER VALLEY. SHOWERS ARE STARTING TO
DEVELOP EARLY THIS AFTERNOON EAST OF THE LARAMIE RANGE...WITH
TSTORMS LIKELY TO DEVELOP SHORTLY. THIS ACTIVITY WILL PUSH INTO
FAR EASTERN WYOMING AND WESTERN NEBRASKA OVER THE NEXT FEW HOURS.
SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL...VERY HEAVY RAINFALL...AND STRONG WINDS POSSIBLE. CURRENT
OBSERVATIONS DO SHOW SOME DRIER AIR TRYING TO PUSH ACROSS SOUTHERN
WYOMING AND INTO THE HIGH PLAINS. NOT SURE HOW FAR THIS DRIER AIR
WILL ADVECT EASTWARD...BUT THIS MAY LESSEN OUR SEVERE THREAT THIS
AFTERNOON FROM DOUGLAS TO CHADRON. 0-6 KM SHEAR IS AROUND 40 TO
45 KNOTS IN THESE AREAS...SO WILL MONITOR CLOSELY THIS AFTERNOON.
FOR NOW...EXPECT MAYBE ONE OR TWO SEVERE CELLS TO DEVELOP IN
RURAL AREAS.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 411 AM MDT TUE JUN 2 2015

ANOTHER WARM DAY EXPECTED ACROSS THE CWA TODAY...AIDED IN PART BY
SOME DOWNSLOPING FLOW BEHIND A SFC TROF THAT WILL EDGE NORTHEAST
INTO EAST CENTRAL WY AND THE NEB PANHANDLE. THIS SFC TROF MAY
FOCUS SOME TSTRM ACTIVITY THIS AFTERNOON AND EVENING WITH DECENT
CAPES LURKING VERY CLOSE TO THE EAST PART OF THE CWA IF NOT JUST A
LITTLE INSIDE. ANY CONVECTION SHOULD MOVE EAST OF THE CWA BY LATE
THIS EVENING AS A MINOR UPPER IMPULSE LIFTS NORTHEAST OF THE CWA.

A COOL FRONT WILL SINK SOUTHEAST ACROSS THE CWA LATER THIS EVENING
AND OVERNIGHT IN THE WAKE OF THE UPPER IMPULSE WITH MOIST UPSLOPE
FLOW DEVELOPING OVER THE PLAINS LATER TONIGHT AND WEDS. EXPECT TO
SEE A FAIRLY WIDESPREAD AREA OF LOW CLOUDS ACROSS MUCH OF THE
PLAINS WEDS AND THIS COULD IMPACT CONVECTIVE INITIATION DURING THE
DAY. CAPES FROM 1500-2000 J/KG PROGGED OVER MUCH OF THE CWA WEDS
BUT IT MAY BE A RELATIVELY LATE SHOW FOR STORMS WITH THE NEXT
UPPER IMPULSE ARRIVING MORE TOWARDS WEDS EVENING. SOME STRONG TO
SEVERE STORMS MORE LIKELY WITH BETTER SHEAR EXPECTED WITH ACTIVITY
LIKELY CONTINUING OVER THE PLAINS WEDS EVENING.

NO BIG CHANGES SEEN FOR THURSDAY WITH STRONG/SEVERE STORMS
POSSIBLE ONCE AGAIN MAINLY OVER THE PANHANDLE WHERE RETREATING SFC
BOUNDARY WILL HELP TO FOCUS CONVECTION THOUGH BUILDING HEIGHTS MAY
HINDER IT SOME.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 411 AM MDT TUE JUN 2 2015

MODELS CONTINUE TO SHOW AN UPPER LEVEL LOW STALLING IN SOUTHERN
CALIFORNIA THROUGH THE WEEKEND...SHIFTING NORTHWEST INTO NEVADA
BY SUNDAY AND WEAKENING. AN UPPER RIDGE WILL AMPLIFY DOWNSTREAM
OF THE TROUGH WITH THE AXIS SITUATED OVER THE CENTRAL AND HIGH
PLAINS THROUGH SATURDAY...AND SHIFTING WESTWARD OVER THE ROCKIES
BY SUNDAY. WITHIN THIS SYNOPTIC PATTERN...SHOULD SEE CONTINUED
ENERGETIC SOUTHWEST FLOW OVER THE CWA WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS EXPECTED EACH DAY. TO START...LOOKING AT A FEW
STRONG/SEVERE STORMS THURSDAY EVENING OVER THE PANHANDLE WITH
SBCAPES PROGGED BETWEEN 1000-3000 J/KG AND 30 KTS OF DEEP LAYER
SHEAR OVER THIS AREA. CONTINUED MOIST SOUTHEAST SFC FLOW POSSIBLY
ENHANCED BY THUNDERSTORMS OUTFLOW WILL LIKELY BRING A RETURN OF
STRATUS/FOG OVER THE PLAINS EARLY FRIDAY MORNING. A POTENT
SHORTWAVE MOVING UP INTO WYOMING FROM THE SOUTH ON FRIDAY WILL
STRENGTHEN SOUTHEAST SFC WINDS ACROSS THE CWA...WITH INCREASED
VEERING FLOW PROGGED IN THE MID AND UPPER LEVELS AS WELL. LOOKING
AT A BROADER COVERAGE OF CONVECTION ACROSS THE CWA AS A
RESULT...WITH PERHAPS A FEW MORE STRONG/SEVERE STORMS WITH BULK
SHEAR OF 30-40KTS. ANOTHER NIGHT OF STRATUS/FOG POTENTIAL FOR
EARLY SATURDAY MORNING...THEN A COLD FRONT WILL DROP SOUTH ACROSS
THE AREA DURING THE DAY ON SATURDAY. ANTICIPATE A GOOD CHANCE FOR
SHOWERS/STORMS WITH THE FRONT FOR SATURDAY...THEN SHOULD BE MORE
FOCUSED OVER THE MOUNTAINS FOR SUNDAY AS THE FRONT STALLS ALONG
THE ROCKIES. SATURDAY STILL LOOKS LIKE THE WARMEST DAY WITH THE
THERMAL RIDGE OVERHEAD...AND A FAIR NUMBER OF LOCATIONS ACROSS THE
PLAINS WILL BE PUSHING 80F. PERSISTENT MOIST SOUTHERLY UPSLOPE
FLOW ON MONDAY WILL MAINTAIN A GOOD CHANCE FOR SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1210 PM MDT TUE JUN 2 2015

THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR
THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z.
HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF
INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY
WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN
WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO
THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT
WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE
STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME
TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS
CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH
WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL
WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER.

&&

.FIRE WEATHER...
ISSUED AT 411 AM MDT TUE JUN 2 2015

NO CONCERNS SEEN IN THE NEAR FUTURE WITH FUELS PRETTY MUCH IN
GREENUP AND WEATHER FACTORS REMAINING NON-CRITICAL. WARM TODAY
THEN TEMPERATURES WILL LOWER TO NEAR SEASONAL NORMS FOR THE REST
OF THE WEEK.

&&

.HYDROLOGY...
ISSUED AT 411 AM MDT TUE JUN 2 2015

THE LARAMIE RIVER NEAR FT LARAMIE AND THE LOWER N PLATTE RIVER WILL
CONTINUE TO FALL SLOWLY OVER THE NEXT FEW DAYS AND BE ENTIRELY
BELOW FLOOD STAGES BY THURSDAY MORNING. MEANWHILE INCREASING SNOW
MELT OVER THE MTNS WILL RAISE THE UPPER N PLATTE DURING THE WEEK
BUT NOT YET EXPECTED TO ATTAIN FLOOD STAGE. WILL HAVE TO MONITOR
RIVERS FOR ANY EFFECTS FROM RUNOFF FROM ANY HEAVIER RAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...RJM
AVIATION...CAH
FIRE WEATHER...RE
HYDROLOGY...RE
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT TUE JUN 2 2015

WYZ101>119-031630-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER
THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME
STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-031630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS
AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 2, 2:54 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT TUE JUN 2 2015

WYZ102-022145-
NIOBRARA COUNTY WY-
254 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA COUNTY
UNTIL 345 PM MDT...

AT 254 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KEELINE...OR 18 MILES WEST OF LUSK...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANVILLE AROUND 315 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING...INCLUDING NIOBRARA COUNTY AND ALL OF THE
WESTERN NEBRASKA PANHANDLE EXCEPT KIMBALL AND CHEYENNE COUNTIES.

LAT...LON 4278 10485 4285 10487 4310 10458 4276 10441
TIME...MOT...LOC 2054Z 247DEG 19KT 4282 10480

RUBIN
Special weather statement, Jun 2, 2:56 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
256 PM MDT TUE JUN 2 2015

WYZ107-108-022145-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
256 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN AND
NORTHEASTERN PLATTE COUNTIES UNTIL 345 PM MDT...

AT 256 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUERNSEY CAMPGROUND...OR 23 MILES NORTH OF WHEATLAND...MOVING EAST AT
25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GOSHEN
AND NORTHEASTERN PLATTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HARTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4233 10484 4242 10487 4259 10450 4231 10443
TIME...MOT...LOC 2056Z 253DEG 20KT 4237 10479

RUBIN
Special weather statement, Jun 2, 3:10 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT TUE JUN 2 2015

WYZ102-022200-
NIOBRARA COUNTY WY-
310 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NIOBRARA COUNTY
UNTIL 400 PM MDT...

AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LUSK...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
NIOBRARA COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING...INCLUDING NIOBRARA COUNTY AS WELL AS THE
ENTIRE NEBRASKA PANHANDLE...EXCEPT FOR KIMBALL AND CHEYENNE COUNTIES.

LAT...LON 4276 10441 4288 10446 4306 10406 4280 10406
TIME...MOT...LOC 2109Z 247DEG 19KT 4282 10435

RUBIN
Special weather statement, Jun 2, 3:33 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE JUN 2 2015

NEZ002-095-022215-
NORTH SIOUX NE-DAWES NE-
333 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX AND
SOUTHWESTERN DAWES COUNTIES UNTIL 415 PM MDT...

AT 332 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF HARRISON...OR 38 MILES WEST OF CHADRON...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SIOUX
AND SOUTHWESTERN DAWES COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES.

LAT...LON 4260 10379 4266 10376 4265 10341 4244 10345
TIME...MOT...LOC 2132Z 283DEG 18KT 4261 10370

RUBIN
Special weather statement, Jun 2, 3:47 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT TUE JUN 2 2015

NEZ095-WYZ102-108-022230-
NORTH SIOUX NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
347 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 430 PM MDT...

AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRAIRIE CENTER...OR 17 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT
55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 410 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VAN TASSELL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA AND EAST CENTRAL WYOMING.

LAT...LON 4246 10439 4257 10440 4300 10356 4272 10351
TIME...MOT...LOC 2147Z 240DEG 49KT 4258 10422

RUBIN
Special weather statement, Jun 2, 3:48 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT TUE JUN 2 2015

NEZ095-022230-
NORTH SIOUX NE-
348 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL
430 PM MDT...

AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HARRISON...OR 31 MILES SOUTHEAST OF LUSK...MOVING
NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 400 PM MDT.
  MONTROSE AROUND 430 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4247 10383 4253 10401 4298 10378 4293 10352
TIME...MOT...LOC 2148Z 207DEG 33KT 4256 10389

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:19 PM MDTSpecial Weather StatementCYSCheyenne41 min
Jun 1, 6:25 PM MDTSevere Thunderstorm WarningCYSCheyenne35 min
Jun 1, 7:00 PM MDTSevere Thunderstorm WarningCYSCheyenne30 min
Jun 2, 3:33 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 2, 3:47 PM MDTSpecial Weather StatementCYSSioux43 min
Jun 2, 3:48 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 2, 4:31 PM MDTSpecial Weather StatementCYSDawes44 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux54 min
Jun 2, 4:39 PM MDTAreal Flood AdvisoryCYSDawes, Sioux3 hr
Jun 2, 4:56 PM MDTSpecial Weather StatementCYSDawes49 min
Jun 2, 5:04 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 2, 5:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 2, 5:35 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes31 min
Jun 2, 5:42 PM MDTFlash Flood WarningCYSBox Butte, Dawes5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.